Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

On Infinite and Finite Covering Systems

M. A. Berger, A. Felzenbaum, A. S. Fraenkel and R. Holzman
The American Mathematical Monthly
Vol. 98, No. 8 (Oct., 1991), pp. 739-742
DOI: 10.2307/2324427
Stable URL: http://www.jstor.org/stable/2324427
Page Count: 4
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Infinite and Finite Covering Systems
Preview not available

Page Thumbnails

  • Thumbnail: Page 
739
    739
  • Thumbnail: Page 
740
    740
  • Thumbnail: Page 
741
    741
  • Thumbnail: Page 
742
    742